# SDR AWXA200200352

- Difficulty date: April 19, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 60,734 hours, 48,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - VERTICAL EMERGENCY EXIT LIGHTS ABOVE THE L2 AND R2 DOORS ARE INOPERATIVE.  MAINTENANCE TROUBLESHOT AND REPLACED DEPLEATED BATTERY PACK AT M1051 IN OVERHEAD AFT GALLEY, OPERATIONAL CHECK OF LIGHTING SYSTEM WAS GOOD.
